Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

My Stomach bloats up & I get dizzy

why my stomach bloats up i look like if i was 4months pregnant and im not Hi my problem is that my my stomach gets bloated. Every day its been like this for 1 year in the morning its kinda of flat looking but after the day gos by I look like a 4 month pregnant lady. I get dizzey, and my head hurts a lot. Also I speed flames a lot and some times this weird taste comes thrue my throat like that morning taste when ur 1 month pregnant. I'm not pregnant iv had this simptoms for 1 year now I do tuns of work out and try to eat less junk and greesey food and eat more fruit and water. But my stomach stills looks huge and I'm 5'5 I weight 138 pounds and I'm slim only my belly is to big one please help me.
Asked On : Sat, 23 Jan 2010
Answers:  1 Views:  1084
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

You need lifestyle and diet adjustmenst to help you along with soem gastric acid suppressants for sometime to help you.

Answered: Sat, 23 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor